# SDR CALA2022100602695

- Difficulty date: October 3, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N19136
- Make and model: Boeing 757224
- Aircraft serial: 29285
- Aircraft time: 88,365 hours, 19,190 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 658D1005
- Condition: Defective
- Location: Base Of Vertical
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM INOP AFTR T- OFF. NO FM CHKLST. TOMC /DISP CALLED. U SED EMERG  AUTH RESET CB C10 OP EWR. MUST REPLACE AND DO WIRING CHECKS AT AILERON RUDDER TRIM CONTROL PANEL M74 TO RUDDER TRIM ACTUATOR M515 REF SSM PAGE 101, RUDDER CONTROL SYSTEM REFERENCE: 27-20-01-101. CREW HAD NO RUDDER TRIM CONTROL. FLIGHT CREW EXERCISED EMERGENCY AUTHORITY TO RESET OVERHEAD PANEL P11 CB C10 FLT CNTL RUD TRIM FOR 30 SECONDS AND REGAINED RUDDER TRIM CONTROL. AILERON RUDDER TRIM CONTROL PANEL M74 AND RUDDER TRIM ACTUATOR M515 IN STOCK IN HE CONNECTOR FOR CONTAMINATION.   IF CONTAMINATION OR WIRING ISS SHORTS FOUND. UE FOUND, REPLACEMENT OF PANEL M74 NOT REQUIRED.  IN ADDITION, A S PRECAUTIONARY, REPLACE RUDDER TRIM ACTUATOR M515 AS REQUESTED. UNLOCKED FOR UPDATES MUST REPLACE AND DO WIRING CHECKS AT AILERON RUDDER TRIM CONTROL UNLOCKED TO UPDATE. PANEL M74 TO RUDDER TRIM ACTUATOR M515 REF SSM PAGE 101, RUDDER CONTROL SYSTEM REFERENCE: 27-20-01-101. PERFORMED MCDP BITE, NO CURRENT FLIGHT FAULTS NOTED. PERFORMED FOR CLARIFICATION, MX/AVIONICS TO ACCOMPLISH CONTINUITY CHECKS O REF WDM 27-21-11-1 PERFORMED WIRE CKS FROM RUD TRIM CONTROL FOUND EVIDENCE OF LIQUID DAMAGE TO CONTROL PANEL, REMOVED AND TEST 9 AND 69, ALL CHECKS GOOD. COMPLIED WITH TECH SUPPORT F WIRING FROM BOX TO RUDDER TRIM ACTUATOR M515 WHILE SHAKE DOWN PANEL M74 TO RUD TRIM ACTUATOR M515, READING 45 OHMS THRU EACH REPLACED AS PER AMM 27-21-23 UP TO AND INCLUDING C (5) NEED TO UPDATE, NO DEFECTS NOTED AT THIS TIME. OF WIRING NEAR/
